# SDR USAABB99018

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1 - DURING CLIMB-OUT FROM PIT, AT APPROXIMATELY FL230, THE CREW NOTICED A HEAVY OIL SMELL IN THE CABIN.  ALSO, NOTED THAT THE LEFT ENGINE OIL QTY DECREASED SLIGHTLY.  THE FLIGHT CREW CLOSED OFF THE LEFT ENGINE BLEED AIR.  THE FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE ASSEMBLY.  (M)
